Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cynic

Yeast infections/overgrowths from antibiotics..

Recommended Posts

My derm told me I have a mild yeast infection - which I now know is a side-effect from taking the antibiotics that I'm on (oxytetracycline), which is basically a redness on my chin.

I was prescribed Daktacort for this, but had no luck using it, it didn't seem to help at all.

I know that probiotic supplements/yoghurt etc may be able to help me cure this, but does anybody know of anything else I could take/us to help me out with this, topically or otherwise?

Thanks. smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×